# SDR AU960052

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elt Outb Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD ELEVATOR SPAR WEB CRACKED - CRACK LENGTH 19.05MM (0.75IN) - FOUND DURING INSPECTION IAW AD/PA31/126 AMDT1
